... feel like it's tearing us apart and I don't know what to do anymore. Help!
He needs to talk to his dr, obviously its not the drug for him.
Is this new for him since beginning the drug? If so, he needs to talk to his Dr about it. Like Kaismama says, it just probably not the drug for him especially if this is new behavior.
Hi, there is evidence to suggest that Citalopram can cause ... "unusual energy, anger or aggression... " in some patients. Your partners doctor/psychiatrist needs to intervene here to see if it is the medication causing this? It will depend how long he has been taking Citalopram, and will need to weigh in any other factors. Please seek professional help asap
If you do not feel safe, please seek help. If he was this way before and this was to help, it isn't. Either way, no woman can stand up to an aggressive male and do well. Think about this.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Citalopram - I've been off it for about 2 weeks and going through moderate withdrawal symptoms like?
Updated 6 Nov 2013 • 1 answer
Updated 20 Aug 2016 • 2 answers
Updated 26 Apr 2017 • 1 answer
Updated 29 Oct 2017 • 2 answers
Updated 5 Oct 2018 • 1 answer